Norm estimates and asymptotic faithfulness of the quantum SU(n) representations of the mapping class group
Artikel i vetenskaplig tidskrift, 2020

We give a direct proof for the asymptotic faithfulness of the quantum SU(n) representations of the mapping class group using peak sections in Kodaira embedding. We give also estimates on the norm of the parallell transport of the projective connection on the Verlinde bundle. The faithfulness has been proved earlier by J. E. Andersen using Toeplitz operators on compact Kähler manifolds and by J. Marché and M. Narimannejad using skein theory.

Representation

Norm estimates

Mapping class group

Faithfulness

Peak sections

Författare

Xueyuan Wan

Chalmers, Matematiska vetenskaper, Algebra och geometri

Genkai Zhang

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Geometriae Dedicata

0046-5755 (ISSN) 1572-9168 (eISSN)

Vol. 204 1 377-385

Ämneskategorier

Algebra och logik

Geometri

Matematisk analys

DOI

10.1007/s10711-019-00461-1

Mer information

Senast uppdaterat

2020-04-15